# SDR 9JLA2014040904694

- Difficulty date: March 12, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 5500858
- Aircraft time: 4,393 hours, 3,740 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 260003007
- Part serial: M001484
- Condition: Faulty
- Location: Cockpit
- Part time: 24 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NEWLY INSTALLED, OVERHAULED STAND-BY FLIGHT DISPLAY FLICKERS WHEN DIMMED.  THE DEFECTIVE UNIT SN M001484 WAS REMOVED & AN OVERHAULED UNIT WAS INSTALLED SN M002014.  FUNCTIONAL CHECKS SATISFACTORY.
